MAUDE Adverse Event Report: DONGGUAN DINGHAN ALUMINIUM CO., LTD. DRIVE; SHOWER STOOL

DONGGUAN DINGHAN ALUMINIUM CO., LTD. DRIVE; SHOWER STOOL
Model Number 12203-4
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Memory Loss/Impairment (1958); Vertebral Fracture (4520)
Type of Reportable Event Death
Event or Problem Description
(b)(4) was notified of an incident involving a shower chair by a letter from an attorney, stating that "the legs on the chair bent, causing the end user to fall and hit his head," reportedly causing him to have "fractured his spine" and causing "pain in his hips, back, and head." he was kept for observation in the hospital for 4 days.The product was owned by a hotel, where it was lent out to guests such as this end user, and was reportedly over 15 years old.(b)(4) is currently investigating the incident, including scheduling an inspection, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER STOOL
Manufacturer (Section D)
DONGGUAN DINGHAN ALUMINIUM CO., LTD.
5th industry area
xiegang town
dongguan city, guangdong
CH 
MDR Report Key16249393
Report Number2438477-2022-00136
Device Sequence Number6307068
Product Code ILS
UDI-Device Identifier50822383225154
UDI-Public50822383225154
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2023
Report Date (Section F) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12203-4
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2022
Device Age15 YR
Event Location Other
Date Report to Manufacturer02/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Date Report Sent to FDA01/26/2023